MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. DIA 5MM TUNGSTEN NEEDLE HOLDER; PFM16

INTEGRA MICROFRANCE S.A.S. DIA 5MM TUNGSTEN NEEDLE HOLDER; PFM16
Catalog Number CEV738T5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dia 5 mm tungsten needle holder (cev738t5) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: evaluation of the needle holder verified the complaint reported by the customer as valid.The movable jaw was broken.It is noted on each jaw, a difference in color of the metal at the break.The inner side of the jaws are darker which corresponds to an earlier start of breakage which occurred before the definitive breakage.Root cause analysis: the jaw broke under the effect of excessive and successive force applied.
 
Event or Problem Description
It was reported that the dia 5 mm tungsten "needle holder (cev738t5) broke during surgery.Fragments of broken jaws were disseminated in the patient's abdomen.All fragments were searched and removed to avoid any damage to the patient." it was reported that there was a surgical delay superior to 30 minutes.

Brand Name
DIA 5MM TUNGSTEN NEEDLE HOLDER
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21249011
Report Number3003249645-2025-00001
Device Sequence Number15732627
Product Code HET
UDI-Device Identifier10381780095378
UDI-Public10381780095378
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV738T5
Device Lot Number4224226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/27/2025
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown